# SDR 2001F00366

- Difficulty date: August 26, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N667JM
- Make and model: Bell 206B
- Aircraft serial: 3444
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Defective
- Location: Instrument Pnl
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL GAUGE REPORTED TO BE STICKING.  NEW FACTORY INSTALLED.  (M)
